ADD Forums - Attention Deficit Hyperactivity Disorder Support and Information Resources Community  

Go Back   ADD Forums - Attention Deficit Hyperactivity Disorder Support and Information Resources Community > TREATMENT & MANAGEMENT > Medications > Vyvanse
Register Blogs FAQ Chat Members List Calendar Donate Gallery Arcade Mark Forums Read

Vyvanse (lisdexamfetamine dimesylate)

Reply
 
Thread Tools Display Modes
  #1  
Old 09-30-08, 01:25 PM
legalize legalize is offline
Newbie
 

Join Date: Sep 2008
Location: mass
Posts: 2
Thanks: 1
Thanked 0 Times in 0 Posts
legalize is on a distinguished road
Vyvanse side effect (heart rate/shrinkage)

Been taking vyvanse for about a month now, considerable difference in how I am able to manage all my responsibilities in college and its getting better but..

I've noticed a couple side effects.

The first one is my heart rate is considerably higher then it used to be. I'm on 40mg and I moved up from 20mg because the effects faded really soon but I'm not really sure if I should go back down. Normally my heart rate was prob around 65-75 but now my resting pulse is anywhere between 85-105. I don't really notice it much anymore but just wondering if this is cause for concern.


Also, I have noticed major shrinkage. I haven't read this under any of the side effect of the medicine so I'm wondering wtf this is all about. For every guy there, most of the time my junk looks like I just got out of a pool. It isn't that bad but its pretty similiar.
Reply With Quote
  #2  
Old 09-30-08, 01:42 PM
jmchamp's Avatar
jmchamp jmchamp is offline
ADDvanced Member
 

Join Date: Aug 2008
Location: Midwest, USA
Posts: 147
Thanks: 30
Thanked 35 Times in 26 Posts
jmchamp has a spectacular aura aboutjmchamp has a spectacular aura about
Re: Vyvanse side effect (heart rate/shrinkage)

Definitely tell your doctor about your heart rate, but I don't think this is too bad. Stimulants will definitely increase your heart rate, but I think the 100 range is still pretty safe. But yah, tell your doc though for sure.

As for the shrinkage, I haven't taken Vyvanse, but Strattera did this to me really bad. It was much more shrinking than when you get out of a pool.
Reply With Quote
The Following User Says Thank You to jmchamp For This Useful Post:
legalize (09-30-08)
  #3  
Old 09-30-08, 02:27 PM
legalize legalize is offline
Newbie
 

Join Date: Sep 2008
Location: mass
Posts: 2
Thanks: 1
Thanked 0 Times in 0 Posts
legalize is on a distinguished road
Re: Vyvanse side effect (heart rate/shrinkage)

yah I'm going to see someone in the next couple of days about my heart rate just to see whats up.

about the shrinkage is this just an externatlity that i'm gonna have to deal with?
Reply With Quote
Sponsored Links
  #4  
Old 09-30-08, 07:58 PM
Tylerlee17's Avatar
Tylerlee17 Tylerlee17 is offline
ADDvanced Contributor
 

Join Date: Jan 2007
Location: USA
Posts: 530
Thanks: 21
Thanked 131 Times in 90 Posts
Tylerlee17 will become famous soon enough
Re: Vyvanse side effect (heart rate/shrinkage)

It's a common side effect for nearly all ADHD stimulants (the shrinkage). It's not perminant and if you have an erection it's normal size, don't lose sleep over it.
Reply With Quote
  #5  
Old 10-02-08, 06:51 PM
inkedskullz's Avatar
inkedskullz inkedskullz is offline
Jr Member
 

Join Date: Oct 2008
Location: mt.pleasant michigan
Posts: 11
Thanks: 0
Thanked 0 Times in 0 Posts
inkedskullz is on a distinguished road
Re: Vyvanse side effect (heart rate/shrinkage)

my junk shribbled up and is useless and Ive only been on 60mg vyvanse for 4 day, I think Im already building a tolerance to it. If you hear anything useful for the shrinkage problem let me know.
Reply With Quote
  #6  
Old 10-02-08, 11:20 PM
WarPhalange WarPhalange is offline
ADDvanced Contributor
 

Join Date: Sep 2008
Location: Washington State
Posts: 659
Thanks: 160
Thanked 221 Times in 138 Posts
WarPhalange is a jewel in the roughWarPhalange is a jewel in the roughWarPhalange is a jewel in the rough
Re: Vyvanse side effect (heart rate/shrinkage)

I had the heart thing with Concerta actually, but in my case it was just harder beating and not faster.

Anyway, if after a month the side effects haven't gone away, then I think the meds just aren't for you. That's enough time to build a tolerance, especially since you're not taking a high dosage (30mg is for kids). I've never had an issue with my junk, either, so I can't really say.

Best thing to do would be to talk to the doctor. Faster heart rate = heart gets tired faster. NOT good. Also, do you have a way to check your blood pressure? I had to go to the doc a few days ago and the nurse said mine was a bit high. But... I was in the emergency room (nothing major, turned out to be a mild infection), so I was freaked out, and it was 4am so I hadn't gotten any sleep since the previous day, so I don't know how much of a part that played.

In any case, try to get your blood pressure checked as well if you can. My local Wal-Mart has a free blood pressure tester. Try to find something like that.
Reply With Quote
Reply

Bookmarks


Currently Active Users Viewing This Thread: 1 (0 members and 1 guests)
 
Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is On
Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
Vyvanse - My Life Changing Perspective OtownMan68 Vyvanse 26 09-28-13 04:51 PM
Vyvanse and Hallucinations?? hockeygurlx1 Vyvanse 3 07-07-08 05:36 AM
New side effect..weird ttjc Adderall 3 07-04-08 03:01 AM
Help naming a side effect. [Sorry if repost, couldn't find my post] alphaDork Vyvanse 4 12-09-07 08:00 PM
Shire acquires Vyvanse (NRP104) producer SamCurt ADD News 0 02-22-07 10:06 PM


All times are GMT -4. The time now is 11:01 PM.


Powered by vBulletin® Version 3.7.4
Copyright ©2000 - 2014, Jelsoft Enterprises Ltd.
(c) 2003 - 2014 ADD Forums